# SDR MALA110079

- Difficulty date: April 1, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 7,972 hours, 5,147 cycles
- Engine: Ge CF348C5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1155 S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED STRINGER NR 8R AT STA 1155 DAMAGE DEPTH .053, W .2958,  L  .622.   DAMAGE REMOVED FROM STR 8R ES 1162,00  AND TEMPORARY REPAIRED IAW REO 690-53-61-161.  ALSO, INITIATED PWI TO COMPLETE PERMANENT REPAIR WITHIN 1200 FLT HRS.
